# SDR SWAA2023012581893

- Difficulty date: December 14, 2022
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727e Rbl 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO BAY TRACK AT RBL 14 BS 727E.<[01] CRACKED ON AFT CARGO BAY TRACK AT RBL 14 BS727E FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 ALLOWBLE DAMAGE 2;[02] VERIFIED CORRECTVE ACTION STEP 1.;[03] REMOVED AFT CARGO BAY TRACK TIE DOWN FROM BS 727 TO BS 887 RBL 14 IAW SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW AFT CARGO BAY TRACK TIE DOWN FROM BS 727 TO BS 887 RBL 14 IAW SRM 51-40-05-0G-0 DWG 146A7500; OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4.;[06] INSTALED NEW AFT CARGO BAY TRACK TIE DOWN FROM BS 727 TO BS 747 AND BS 767 TO BS 887 RBL 14 IAW SRM 51-40-02-0G-0 DWG 146A7500;[07] LOCATED AND DRILLED NEW CARGO TRACK SPLICE REPAIR AT BS 747+5'' RBL14 IAW SRM 53-00-53-2R-3 REPAIR 3 - CARGO TRACK REPAIR BETWEEN FRAMES; PART 4.I-N. P/N:146A7506-20. OK TO INSTALL.;[08] VERIFIED CORRECTIVE ACTION 6 AND 7 WITH OK TO INSTALL GIVEN;[09] VERIFIED MEASUREMENT TABLE;[10] INSTALLED NEW CARGO TRACK SPLICE REPAIR AT BS 747+5'' RBL14 IAW SRM 53-00-53-2R-3 REPAIR 3 - CARGO TRACK REPAIR BETWEEN FRAMES; PART 4.P.;[11] VERIFIED CORRECTIVE ACTION 10;[12] JOB COMPLETE
